Differential and Integral Equations
- Differential Integral Equations
- Volume 28, Number 7/8 (2015), 601-630.
Blowup in infinite time for $2D$ Smoluchowski-Poisson equation
We study the Smoluchowski-Poisson equation in two space dimensions provided with Dirichlet boundary condition for the Poisson part. For this equation, several profiles of blowup solution have been noticed. Here, we study blowup in infinite time in accordance with the residual vanishing and Hamiltonian control on collapse dynamics.
Differential Integral Equations, Volume 28, Number 7/8 (2015), 601-630.
First available in Project Euclid: 11 May 2015
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Suzuki, Takashi. Blowup in infinite time for $2D$ Smoluchowski-Poisson equation. Differential Integral Equations 28 (2015), no. 7/8, 601--630. https://projecteuclid.org/euclid.die/1431347857